# SDR ASAA2022063038997

- Difficulty date: June 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 49,618 hours, 14,604 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Faulty
- Location: # Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT WITH START LEVER IN CUTOFF, ENG VALVE CLOSED LIGHT REMAINED ILLUMINATED BRIGHT BLUE #2 ENG (R/H SIDE). GROUNDED - YES. REMOVED #2 ENGINE HMU HPSOV SWITCH REF B737-800 AMM 73-21-09-000-801-F00. INSTALLED NEW HPSOV SWITCH REF AMM 73-21-09-400-801-F00. PERFORMED ACTUATORS TEST PER AMM 71-00-00-700-807 AND EEC BITE CHECK PER AMM 71-00-00-700-808. OPS TEST GOOD.
